MathSciNet Relay Station
MathSciNet bibliographic data
MR1242111 (95c:16004) 16D40 (13C11)
Xu, Jin Zhong The existence of flat covers over Noetherian rings of finite Krull dimension. Proc. Amer. Math. Soc. 123 (1995), no. 1, 27–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement